100 lb. Club - Totally OT, but someone might have some advice




LesliesMom
01-11-2010, 11:41 AM
I am going to Jamaica in April, and it's looking like that will be the worst week of the month for me to be going. I have an IUD, so I am not on the pill. What options do I have for trying to move my period. Some have suggested going on the pill for a few months. Any ideas? I know its off topic, but didn't really have anyone else to ask.

Thanks -

Angie


bacilli
01-11-2010, 11:44 AM
You could do a DEPO shot, I don't know how that works with an IUD though.

scarletmeshell
01-11-2010, 11:50 AM
Just ask your doctor, I'm sure there is a solution.


SNMomof1
01-11-2010, 05:37 PM
I agree, ask your doc.

I'm very against DEPO. I took it once and it really messed up my system. It took 2 years to regulate, and even now it's still off. I would bleed for 3 months, stop for a week, then bleed some more.

lauralyn
01-11-2010, 05:49 PM
Jumping in here if you all don't mind.

I would not try the Depo either if you have never tried it before. My sisters are twins and they both got the Depo..one had a period for 3 months straight and the other one had an irregular one for just as long. Once that is in your system there is no going back.

Talk to your doctor, the pill is probably your best bet

Sskar
01-11-2010, 06:06 PM
There are OCA's that are specifically designed to give you only 4 periods a year, but you would need to start one soon. Seriously consider the risks of taking OCA's just to manipulate your period for one cycle. Your doc should be able to talk with you about the risks and discuss options. Ask her/him what your options are.

kittycat40
01-11-2010, 06:24 PM
Avoid the depo. Birth control pills come with their own side effects and it takes some time for your body to adjust.
Best bet, check with your doctor.

Jamaica sounds heavenly right now!

bacilli
01-11-2010, 11:57 PM
I must just be lucky, I've been on and off Depo for almost 10 years now without a negative side effect to date.

raebeaR
01-12-2010, 01:32 AM
Another vote to avoid the Depo here. Did your doctor mention that one side effect can be that you completely lose your libido? It's true; it's the same drug they use to "chemically castrate" child molesters, rapists, etc. Fifteen years ago, my doc failed to mention any of this to me before I got the shots for a year... once I figured it out, it took nearly 2 years for everything to get back to normal. Depo Provera.... <shudder....>